Item 1 of 3 is selected.
Kroger® Ibuprofen Mini Liquid Softgels 200mg
80 ctUPC: 0004126000795
Purchase Options
Located in AISLE 28
Product Details
Kroger Ibuprofen 200mg Mini Softgels. Compare to the active ingredient in Advil Liqui-Gel minis. Same strength, smaller capsule. Temporarily relieves minor aches and pains due to headache, the common cold, backache, minor pain of arthritis, toothache, muscular aches and menstrual cramps. Temporarily reduces fever.
Ratings and Reviews
Pick ‘n Save is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.